# SDR DALA2015072704660

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 81,592 hours, 11,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE COKCPIT DOOR IS INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND BATTERY.  SYSTEM OPS NORMAL.
